# SDR DALA2023061204730

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N937DM
- Make and model: Boeing 737-9
- Aircraft serial: 38313
- Aircraft time: 24,681 hours, 17,400 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2807753) MAIN CABIN FLOOR SUPPORT STA 951-967 LBL 30 CORRODED AROUND HOLE DOT 45/018. REMOVED AND REPLACED FLOOR SUPPORT IAW B737-900 SRM 51-40-02.
